* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Reliable Robust Control for Semi-Markovian Jump Sampled-data Systems Based on a Dissipativity Unified Framework

Yutong Zhang, Yuechao Ma*, Lei Fu, and Wenying Zhao
International Journal of Control, Automation, and Systems, vol. 17, no. 8, pp.2059-2068, 2019

Abstract : This paper is concerned with the reliable robust control for semi-Markovian jump sampled-data systems. A mode-dependent Lyapunov-Krasovskii function (LKF) which fully capture the available characteristics of real sampling period is constructed. Based on the LKF approach, Newton-Leibniz condition and convex combination method, less conservative sufficient conditions are presented, which ensure that the closed-loop systems are robust asymptotically stable and extended-dissipativity. Then, actuator failures are taken into consideration, the desired sampled-data controller can be obtained by solving the linear matrix inequalities (LMIs). Finally, two numerical examples are given to illustrate the effectiveness of the proposed method.

Keyword : Actuator fault, extended dissipative, linear matrix inequalities (LMIs), sampled-data control, semiMarkovian jump systems.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782